# SDR SWIA2020090952398

- Difficulty date: July 23, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY LEFT AND RIGHT FS 621 TO FS 625 OBLIQUE ANGLE CRACKED.  C-CHECK RO 9/5/2020.  REMOVED AND REPLACED LEFT AND RIGHT FS 621 TO FS 625 OBLIQUE ANGLES, IAW CRJ 200 SRM.
